MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87070
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter fracture occurred.A viking electrode catheter was selected for a electrophysiology procedure.However before the catheter was used it was noticed that the catheter was fractured.No patient complications were reported.
 
Additional Manufacturer Narrative
Visual inspection revealed that the shaft is bent and kinked at approximately 1.6cm, 7.3cm and 8.0cm from the tip.No tool marks are present.An electrical test was performed on all electrodes with multimeter and no electrical issues were found with this device.The reported failure was confirmed.
 
Event or Problem Description

Brand Name
VIKING
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8433588
Report Number2134265-2019-02694
Device Sequence Number2015397
Product Code DRF
UDI-Device Identifier08714729878476
UDI-Public08714729878476
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K971265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number87070
Device Catalogue Number87070
Device Lot Number22736801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date05/14/2019
Patient Sequence Number1